# SDR QMLRMD7083

- Difficulty date: November 5, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N407LL
- Make and model: Bell 407
- Aircraft serial: 53561
- Aircraft time: 3,452 hours, 9,753 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Damaged
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HAD A CREASE THAT WAS BEYOND MFG LIMITS.
